Differential Equations

, Volume 43, Issue 6, pp 833–839

Generalized solvability of the stationary Fokker-Plank equation

  • A. I. Noarov
Partial Differential Equations

DOI: 10.1134/S0012266107060092

Cite this article as:
Noarov, A.I. Diff Equat (2007) 43: 833. doi:10.1134/S0012266107060092

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  • A. I. Noarov
    • 1
  1. 1.Institute for Computational MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations